English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A non-linear equation for drift waves

MPS-Authors
/persons/resource/persons110622

Tasso,  H.
Tokamak Theory (TOK), Max Planck Institute for Plasma Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Tasso, H. (1997). A non-linear equation for drift waves. Physics Letters A, 232(3-4), 247-251. doi:10.1016/S0375-9601(97)00367-8.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0027-89B3-0
Abstract
There is no abstract available